Follow
Michael Röckner
Michael Röckner
Verified email at math.uni-bielefeld.de - Homepage
Title
Cited by
Cited by
Year
Introduction to the theory of (non-symmetric) Dirichlet forms
ZM Ma, M Röckner
Springer Science & Business Media, 2012
15122012
A concise course on stochastic partial differential equations
C Prévôt, M Röckner
Springer 1905, vi+ 144, 2007
12862007
Stochastic partial differential equations: an introduction
W Liu, M Röckner
Springer International Publishing, 2015
5242015
Strong solutions of stochastic equations with singular time dependent drift
NV Krylov, M Röckner
Probability theory and related fields 131, 154-196, 2005
5022005
Fokker–Planck–Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Society, 2022
4042022
Logarithmic Sobolev inequalities and contractivity properties of semigroups
E Fabes, M Fukushima, L Gross, C Kenig, M Röckner, DW Stroock, ...
Dirichlet Forms: Lectures given at the 1st Session of the Centro …, 1993
3971993
Analysis and geometry on configuration spaces
S Albeverio, YG Kondratiev, M Röckner
Journal of functional analysis 154 (2), 444-500, 1998
3331998
Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms
S Albeverio, M Röckner
Probability theory and related fields 89 (3), 347-386, 1991
3231991
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
3122001
Classical Dirichlet forms on topological vector spaces—closability and a Cameron-Martin formula
S Albeverio, M Röckner
Journal of functional analysis 88 (2), 395-436, 1990
2661990
Weak Poincaré inequalities and L2-convergence rates of Markov semigroups
M Röckner, FY Wang
Journal of Functional Analysis 185 (2), 564-603, 2001
2232001
Analysis and geometry on configuration spaces: The Gibbsian case
S Albeverio, YG Kondratiev, M Röckner
journal of functional analysis 157 (1), 242-291, 1998
2141998
SPDE in Hilbert space with locally monotone coefficients
W Liu, M Röckner
Journal of Functional Analysis 259 (11), 2902-2922, 2010
1812010
Classical Dirichlet forms on topological vector spaces-the construction of the associated diffusion process
S Albeverio, M Röckner
Probability theory and related fields 83 (3), 405-434, 1989
1761989
Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipshitz reaction term
S Cerrai, M Röckner
The Annals of Probability 32 (1B), 1100-1139, 2004
1632004
Stochastic generalized porous media and fast diffusion equations
J Ren, M Röckner, FY Wang
Journal of Differential Equations 238 (1), 118-152, 2007
1602007
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1601995
Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles
M Röckner, T Zhang
Potential analysis 26, 255-279, 2007
1592007
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G Da Prato, F Flandoli, E Priola, M Röckner
1392013
Uniqueness of generalized Schrödinger operators and applications
M Röckner, Z Tu-Sheng
Journal of Functional Analysis 105 (1), 187-231, 1992
1361992
The system can't perform the operation now. Try again later.
Articles 1–20